MAUDE Adverse Event Report: BIGFOOT BIOMEDICAL,.INC BIGFOOT UNITY DIABETES MANAGEMENT SYSTEM

BIGFOOT BIOMEDICAL,.INC BIGFOOT UNITY DIABETES MANAGEMENT SYSTEM
Model Number FG-300185
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Hypoglycemia (1912); Loss of consciousness (2418)
Date of Event 02/23/2023
Type of Reportable Event Serious Injury
Event or Problem Description
Customer reported that they experienced hypoglycemia and was found unconscious by their spouse at home.Customer stated that they were not wearing their hearing aids at the time of event and was not able to hear the low glucose alerts raised by bigfoot unity.Customer further stated that the hypoglycemic event was due to tresiba lasting 40 hours in their system not 24.Customer was recently switched over to tresiba from lantus due to lantus not lasting 24 hours and having to split the lantus dose in two separate doses.Customer was using the lantus cap and tresiba at the same time and double dosed.This event was communicated to their doctor.
 
Additional Manufacturer Narrative
Bigfoot conducted a thorough investigation, and there was no indication that the product failed to meet the specification.Data logs from the patient's unity system were reviewed and showed that the system issued 5 low glucose alerts per specification and 4 alerts were acknowledged and resolved by the customer.Doses were recommended per specification.If bigfoot learns of any new information in relation to this case, another investigation will be performed, and a follow-up report will be submitted.All pertinent information available to bigfoot has been submitted.

Brand Name
BIGFOOT UNITY DIABETES MANAGEMENT SYSTEM
Common Device Name
DIABETES MANAGEMENT SYSTEM
Manufacturer (Section D)
BIGFOOT BIOMEDICAL,.INC
1820 mc carthy boulevard
milpitas CA 95035
Manufacturer (Section G)
BIGFOOT BIOMEDICAL,.INC
1820 mc carthy boulevard
milpitas CA 95035
Manufacturer Contact
kate lee
1820 mc carthy boulevard
milpitas, CA 95035
4087165600
MDR Report Key16574460
Report Number3016525500-2023-00025
Device Sequence Number7170238
Product Code QLG
UDI-Device Identifier00850003506227
UDI-Public00850003506227
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K202145
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/20/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date04/30/2023
Device Model NumberFG-300185
Device Catalogue NumberFG-300185
Device Lot Number24655
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/02/2023
Initial Report FDA Received Date03/20/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/04/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age67 YR
Patient SexPrefer Not To Disclose